Rafael Ramirez-Ros
Rafael Ramirez-Ros
Professor of Applied Mathmatics, Univ. Politècnica de Catalunya
Підтверджена електронна адреса в upc.es
Назва
Посилання
Посилання
Рік
Poincaré-Melnikov-Arnold method for analytic planar maps
A Delshams, R Ramírez-Ros
Nonlinearity 9 (1), 1, 1996
771996
Melnikov potential for exact symplectic maps
A Delshams, R Ramírez-Ros
Communications in mathematical physics 190 (1), 213-245, 1997
701997
Effective reducibility of quasi-periodic linear equations close to constant coefficients
A Jorba, R Ramirez-Ros, J Villanueva
SIAM Journal on Mathematical Analysis 28 (1), 178-188, 1997
491997
Exponentially small splitting of separatrices for perturbed integrable standard-like maps
A Delshams, R Ramírez-Ros
Journal of Nonlinear Science 8 (3), 317-352, 1998
481998
Singular separatrix splitting and the Melnikov method: an experimental study
A Delshams, R Ramírez-Ros
Experimental Mathematics 8 (1), 29-48, 1999
351999
Break-up of resonant invariant curves in billiards and dual billiards associated to perturbed circular tables
R Ramírez-Ros
Physica D: Nonlinear Phenomena 214 (1), 78-87, 2006
232006
Non-persistence of resonant caustics in perturbed elliptic billiards
S Pinto-de-Carvalho, R Ramírez-Ros
Ergodic Theory and Dynamical Systems 33 (6), 1876-1890, 2013
212013
Homoclinic billiard orbits inside symmetrically perturbed ellipsoids
A Delshams, Y Fedorov, R Ramírez-Ros
Nonlinearity 14 (5), 1141, 2001
202001
Canonical Melnikov theory for diffeomorphisms
HE Lomelí, JD Meiss, R Ramírez-Ros
Nonlinearity 21 (3), 485, 2008
162008
The frequency map for billiards inside ellipsoids
PS Casas, R Ramírez-Ros
SIAM Journal on Applied Dynamical Systems 10 (1), 278-324, 2011
142011
Exponentially small separatrix splittings and almost invisible homoclinic bifurcations in some billiard tables
R Ramírez-Ros
Physica D: Nonlinear Phenomena 210 (3-4), 149-179, 2005
122005
On Cayley conditions for billiards inside ellipsoids
R Ramírez-Ros
Nonlinearity 27 (5), 1003, 2014
112014
Separatrix splitting in 3D volume-preserving maps
HE Lomelí, R Ramírez-Ros
SIAM Journal on Applied Dynamical Systems 7 (4), 1527-1557, 2008
92008
The billiard inside an ellipse deformed by the curvature flow
J Damasceno, M Dias Carneiro, R Ramírez-Ros
Proceedings of the American Mathematical Society 145 (2), 705-719, 2017
82017
Persistence of homoclinic orbits for billiards and twist maps
S Bolotin, A Delshams, R Ramírez-Ros
Nonlinearity 17 (4), 1153, 2004
82004
Splitting of separatrices in Hamiltonian systems and symplectic maps
A Delshams, R Ramirez-Ros, TM Seara
Hamiltonian Systems with Three or More Degrees of Freedom, 39-54, 1999
81999
On Birkhoff’s conjecture about convex billiards
A Delshams, R Ramirez-Ros, M Sofonea, JN Corvellec
Proc. of the 2nd Catalan Days on Applied Mathematics (Odeillo, 1995), 85-94, 1995
8*1995
A new approach to the vakonomic mechanics
J Llibre, R Ramírez, N Sadovskaia
Nonlinear dynamics 78 (3), 2219-2247, 2014
62014
On the length and area spectrum of analytic convex domains
P Martín, R Ramírez-Ros, A Tamarit-Sariol
Nonlinearity 29 (1), 198, 2015
52015
Classification of symmetric periodic trajectories in ellipsoidal billiards
PS Casas, R Ramírez-Ros
Chaos: An Interdisciplinary Journal of Nonlinear Science 22 (2), 026110, 2012
42012
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20